# SDR SWAA2016012148261

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 60,966 hours, 36,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2750
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD SIDE OF NR 5 SPOILER, SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM.
